# SDR AALA20121130021

- Difficulty date: November 29, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 35,694 hours, 15,039 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE STRINGER FROM WING STATIONS 156 TO 180 CRACKED.  REPLACED STRINGER.
